Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 169, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 28, 2012, 10:11 PM CDT for Caddo County, Washita County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2012, 10:11 PM CDT (03:11 UTC)
- Expired
- Apr 28, 2012, 11:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Washita County, OK
The radar
The Norman radar (KTLX), 118 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 11:00 PM CDT | HAIL 1 | 1 N Lookeba, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 6:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1947 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
500 WUUS54 KOUN 290311 SVROUN OKC015-149-290400- /O.NEW.KOUN.SV.W.0169.120429T0311Z-120429T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1011 PM CDT SAT APR 28 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CADDO COUNTY IN OKLAHOMA... EASTERN WASHITA COUNTY IN OKLAHOMA... * UNTIL 1100 PM CDT * AT 1010 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CORN...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... BINGER...CORN...EAKLY...COLONY...LOOKEBA AND COWDEN. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 95 AND 97. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3555 9843 3529 9831 3522 9881 3535 9888 TIME...MOT...LOC 0310Z 242DEG 25KT 3532 9877 $$
1 follow-up statement
314 WWUS54 KOUN 290346 SVSOUN SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1045 PM CDT SAT APR 28 2012 OKC015-149-290400- /O.CON.KOUN.SV.W.0169.000000T0000Z-120429T0400Z/ CADDO OK-WASHITA OK- 1046 PM CDT SAT APR 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN CADDO AND EXTREME NORTHEASTERN WASHITA COUNTIES... AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAKLY...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... BINGER...EAKLY AND LOOKEBA. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 97. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3555 9843 3529 9831 3526 9860 3539 9863 TIME...MOT...LOC 0342Z 257DEG 26KT 3533 9853 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:12 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 28, 9:12 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 912 PM CDT SAT APR 28 2012 .UPDATE... STORMS HAVE FINALLY BEGUN TO DEVELOP IN FA. SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE OVERNIGHT AS THE LLJ STRENGTHENS...ESPECIALLY ACROSS PARTS OF NORTHERN AND CENTRAL OK... NORTH OF THE STATIONARY FRONT THAT WILL LIFT NORTH AS A WARM FRONT OVERNIGHT. SOME OF THE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND STRONG WIND GUSTS. HAVE MADE SOME ADJUSTMENTS TO THE POPS/WX GRIDS AND TWEAKED HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 615 PM CDT SAT APR 28 2012/ AVIATION... FRONTAL BOUNDARY STALLED FROM SW TO NE ACROSS N TX AND OK. EXPECT SCT TSTMS TO DEVELOP IN THE VICNITY OF THE BOUNDARY THIS EVENING AND CONTINUE INTO THE NIGHT. WILL GO WITH PREVAILING OR TEMPO TSRA FROM CNTRAL OK SWD THIS EVENING AND THEN OVER NRN OK SITES LATER TONIGHT AS LOW LEVEL JET INTERACTS WITH FRONTAL BOUNDARY AND STORMS DEVELOP FARTHER NORTH. GENLY IFR CONDITIONS EXPECTED TOWARD SUNRISE...WITH SCT SHOWERS/TSTMS MAINLY IN NRN OK AT THAT TIME. MOST SITES EXPECTED TO IMPROVE TO MVFR/VFR BY SUNDAY AFTERNOON. PREV DISCUSSION... /ISSUED 237 PM CDT SAT APR 28 2012/ DISCUSSION... EXPECT TO SEE CONVECTION DEVELOP LATE THIS AFTN ALONG WEAK SFC BOUNDARY ACROSS SOUTHWEST INTO CENTRAL SECTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. THIS WILL BE THE BEGINNING OF AN ACTIVE FEW DAYS ACROSS THE AREA AS LONGWAVE TROUGH MOVES THROUGH THE CENTRAL PART OF THE COUNTRY AND RESIDUAL BOUNDARIES ACT AS FOCI FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. FOR LATE TODAY INTO TONIGHT... ABUNDANT LOW LEVEL MOISTURE AND COOLING MID LEVEL TEMPS WILL RESULT IN A VERY UNSTABLE AIRMASS. THIS WILL COMBINE WITH ADEQUATE WIND FIELDS TO SUPPORT SEVERE THUNDERSTORM DEVELOPMENT NEAR AND NORTH OF THE SFC BOUNDARY. INITIALLY COULD SEE A SMALL WINDOW OF OPPORTUNITY FOR A TORNADO OR TWO... HOWEVER AS WE MOVE INTO THE EVENING HOURS STORMS ARE EXPECTED TO BECOME MORE ELEVATED AND POSE MAINLY A LARGE HAIL THREAT. THERE WILL BE TRANSITION TO MORE OF A HEAVY RAIN THREAT OVERNIGHT ACROSS NORTHERN HALF OF OKLAHOMA AS SFC/ELEVATED BOUNDARY LIFTS BACK TO THE NORTH. LIKELY WE WILL SEE ANOTHER ROUND OF STORMS DEVELOP SUNDAY AFTN AND SUNDAY NIGHT AS ANOTHER MID LEVEL DISTURBANCE MOVES THROUGH THE LONGER WAVE TROUGH. THIS IS EXPECTED TO MAINLY AFFECT NORTHERN HALF OF OKLAHOMA... SEVERE WEATHER WILL REMAIN POSSIBLE... AGAIN WITH MAINLY LARGE HAIL AND ADDITIONAL HEAVY RAIN POTENTIAL. RAIN CHANCES BEGIN TO DECREASE AFTER MONDAY WITH WARM AND MUGGY CONDITIONS EXPECTED THROUGH MUCH OF NEXT WEEK. HOWEVER... MODELS DO KEEP DRYLINE LOCATION NEAR WESTERN BORDER OF OKLAHOMA DURING AFTN HOURS AND WITH SOME FLOW IN MID LEVELS CAN NOT COMPLETELY RULE OUT A STORM OR TWO DURING THE LATE AFTN HOURS THROUGH THE WEEK. MODELS ARE SHOWING ANOTHER FRONT SLIDING SOUTH INTO THE AREA BY LATTER PART OF THE WEEK WITH POSSIBLY ANOTHER CHANCE OF MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 77 63 81 / 50 50 60 30 HOBART OK 61 76 62 82 / 50 50 70 30 WICHITA FALLS TX 65 78 64 85 / 40 20 50 20 GAGE OK 51 76 58 84 / 70 70 70 30 PONCA CITY OK 62 76 63 77 / 70 70 70 30 DURANT OK 65 79 64 80 / 20 20 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/02
Hazardous weather outlook, Apr 28, 8:41 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT APR 28 2012
OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
841 PM CDT SAT APR 28 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MUCH
OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THAT
PORTION OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA TO
HOLDENVILLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH EARLY
SUNDAY MORNING.
IMPACTS...
HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH. VERY
HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH SUNDAY
MORNING.
DISCUSSION...
A STATIONARY SURFACE FRONT EXTENDING ACROSS CENTRAL AND SOUTHWESTERN
OKLAHOMA THIS EVENING WILL BEGIN TO LIFT NORTH LATER TONIGHT. A CAP
IN PLACE OVER THE REGION HAS HAMPERED THUNDERSTORM DEVELOPMENT EARLY
THIS EVENING. HOWEVER... LIFT IS EXPECTED TO INCREASE DURING THE
LATTER HALF OF THE EVENING AND OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS. THIS WILL LEAD TO SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS... ESPECIALLY IN AREAS NORTH OF THE FRONT ACROSS PARTS
OF CENTRAL AND NORTHERN OKLAHOMA. THESE THUNDERSTORMS WILL LIKELY BE
ELEVATED. HOWEVER... ENOUGH INSTABILITY IS EXPECTED TO EXIST OVER
THE REGION FOR SOME OF THE STORMS TO BECOME STRONG TO SEVERE. LARGE
HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS WITH ANY SEVERE
STORM.
THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO SUNDAY
MORNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAIN AND TRAINING OF THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT INTO SUNDAY MORNING. THIS COULD LEAD TO FLOODING...
ESPECIALLY IN LOW-LYING AND FLOOD PRONE AREAS. THE BEST CHANCE
FOR LOCALIZED FLOODING WILL BE IN PARTS OF CENTRAL AND NORTHERN
OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE LIKELY AGAIN ON SUNDAY AND THE CHANCE OF
SEVERE THUNDERSTORMS WILL PERSIST. ALTHOUGH THE COVERAGE OF SHOWERS
AND STORMS WILL DECREASE ON MONDAY... THERE WILL AGAIN BE A RISK OF
SEVERE THUNDERSTORMS.
OTHER HAZARDOUS WEATHER...
WITH WIDESPREAD RAIN EXPECTED AND STORMS PRODUCING LOCALLY HEAVY
RAINFALL... SOME FLOODING WILL BE POSSIBLE SUNDAY AND MONDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.
AUSTIN/MAXWELLIn the hours before
Special weather statement, Apr 28, 6:21 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 621 PM CDT SAT APR 28 2012 TXZ085-086-088-282345- BAYLOR TX-WICHITA TX-WILBARGER TX- 621 PM CDT SAT APR 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAYLOR...WEST CENTRAL WICHITA AND WILBARGER COUNTIES UNTIL 645 PM CDT... AT 621 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE KEMP... MOVING NORTH AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3375 9930 3419 9917 3406 9880 3367 9905 TIME...MOT...LOC 2321Z 202DEG 17KT 3378 9915 AUSTIN
Special weather statement, Apr 28, 8:42 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 842 PM CDT SAT APR 28 2012 OKZ016-017-022-023-290215- CUSTER OK-BLAINE OK-CADDO OK-WASHITA OK- 842 PM CDT SAT APR 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER... SOUTHWESTERN BLAINE...NORTHWESTERN CADDO AND NORTHEASTERN WASHITA COUNTIES UNTIL 915 PM CDT... AT 833 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CORN... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... WEATHERFORD...HINTON...HYDRO...CORN AND COLONY. LAT...LON 3575 9849 3541 9832 3529 9876 3544 9887 TIME...MOT...LOC 0133Z 240DEG 49KT 3538 9881
Special weather statement, Apr 28, 9:09 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
909 PM CDT SAT APR 28 2012
TXZ083>085-087-088-290245-
BAYLOR TX-WILBARGER TX-HARDEMAN TX-FOARD TX-KNOX TX-
909 PM CDT SAT APR 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAYLOR...
WILBARGER...SOUTHEASTERN HARDEMAN...FOARD AND KNOX COUNTIES UNTIL
945 PM CDT...
AT 905 PM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR
GILLILAND AND 10 MILES NORTHWEST OF TRUSCOTT...MOVING NORTHEAST AT
35 MPH. THESE STORMS WILL PRODUCE HAIL UP TO ONE-HALF INCH IN
DIAMETER AND WIND GUSTS TO 40 MPH.
LOCATIONS IMPACTED INCLUDE...
CROWELL...MARGARET...THALIA...GILLILAND...TRUSCOTT AND RAYLAND.
LAT...LON 3413 9969 3419 9959 3388 9901 3385 9900
3358 9972 3376 9999 3383 9999 3384 10004
3385 10005
TIME...MOT...LOC 0205Z 240DEG 49KT 3367 9974Special weather statement, Apr 28, 9:14 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK914 PM
CDT SAT APR 28 2012
OKZ016>019-023-024-290245-
LOGAN OK-CUSTER OK-BLAINE OK-KINGFISHER OK-CADDO OK-CANADIAN OK-
914 PM CDT SAT APR 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOGAN...
SOUTHEASTERN CUSTER...SOUTH CENTRAL BLAINE...KINGFISHER...
NORTHWESTERN CADDO AND NORTHWESTERN CANADIAN COUNTIES UNTIL 945 PM
CDT...
AT 912 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
KINGFISHER...GEARY...OKARCHE...HYDRO...CASHION...CALUMET...
CIMARRON CITY...BRIDGEPORT AND CEDAR VALLEY.
LAT...LON 3584 9752 3539 9860 3542 9863 3546 9862
3547 9866 3554 9871 3607 9769
TIME...MOT...LOC 0212Z 248DEG 18KT 3550 9859Special weather statement, Apr 28, 9:25 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 925 PM CDT SAT APR 28 2012 OKZ022-290300- WASHITA OK- 925 PM CDT SAT APR 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WASHITA COUNTY UNTIL 1000 PM CDT... AT 922 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROCKY... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... CORDELL...CORN...CLOUD CHIEF AND COWDEN. LAT...LON 3546 9882 3525 9863 3512 9903 3526 9915 TIME...MOT...LOC 0222Z 237DEG 20KT 3522 9903
Special weather statement, Apr 28, 9:38 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK938 PM
CDT SAT APR 28 2012
TXZ083>085-290315-
WILBARGER TX-HARDEMAN TX-FOARD TX-
938 PM CDT SAT APR 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR WILBARGER...SOUTHEASTERN
HARDEMAN AND FOARD COUNTIES UNTIL 1015 PM CDT...
AT 933 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 8 MILES SOUTH OF
THALIA AND 5 MILES NORTH OF TRUSCOTT...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
VERNON...CROWELL...CHILLICOTHE...MEDICINE MOUND...GRAYBACK...
LOCKETT...MARGARET...THALIA AND RAYLAND.
LAT...LON 3432 9949 3400 9905 3383 9940 3383 9947
3380 9948 3379 9950 3388 10002
TIME...MOT...LOC 0233Z 223DEG 37KT 3387 9956The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:42 PM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 28, 9:14 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Apr 28, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 42 min |
| Apr 28, 9:25 PM CDT | Special Weather Statement | OUN | Washita | 35 min |
| Apr 28, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 50 min |
| Apr 28, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 41 min |
| Apr 28, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 46 min |
| Apr 28, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 52 min |
| Apr 28, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Apr 28, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 41 min |
| Apr 28, 11:19 PM CDT | Special Weather Statement | OUN | Garfield | 26 min |
| Apr 28, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Apr 28, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 53 min |
| Apr 28, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| Apr 28, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 61 min |
| Apr 28, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 49 min |
| Apr 28, 11:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 63 min |
| Apr 28, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| Apr 28, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 55 min |
| Apr 29, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 63 min |
| Apr 29, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 48 min |
| Apr 29, 12:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 60 min |
| Apr 29, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 58 min |
| Apr 29, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| Apr 29, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 37 min |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 49 min |
| Apr 29, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| Apr 29, 1:24 AM CDT | Special Weather Statement | OUN | Caddo | 36 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 33 min |
| Apr 29, 1:35 AM CDT | Special Weather Statement | OUN | Logan | 25 min |
| Apr 29, 1:40 AM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Apr 29, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 62 min |
| Apr 29, 2:12 AM CDT | Special Weather Statement | OUN | Kingfisher | 33 min |
| Apr 29, 2:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 29, 2:54 AM CDT | Special Weather Statement | OUN | Logan | 36 min |
| Apr 29, 2:58 AM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 29, 3:24 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 66 min |
| Apr 29, 4:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 59 min |
| Apr 29, 4:43 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Apr 29, 5:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 56 min |
| Apr 29, 7:08 AM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.